Significance of the characteristic roots of linearized econometric models
AbstractThis paper shows how to compute asymptotic standard errors of the characteristic roots of a nonlinear econometric model. The system of simultaneous equations is linearized in the neighborhood of a given point, then characteristic roots and related standard errors are computed.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 24882.
Date of creation: Jun 1980
Date of revision:
Nonlinear econometric models; characteristic roots; eigenvalues; asymptotic standard errors;
Find related papers by JEL classification:
- C63 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Computational Techniques
- C3 - Mathematical and Quantitative Methods - - Multiple or Simultaneous Equation Models; Multiple Variables
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gustafson, Elizabeth F., 1978. "Testing unstable econometric models for stability : An empirical study," Journal of Econometrics, Elsevier, vol. 8(2), pages 193-201, October.
- James M. Brundy & Dale W. Jorgenson, 1971. "Efficient estimation of simultaneous equations by instrumental variables," Working Papers in Applied Economic Theory 3, Federal Reserve Bank of San Francisco.
- Klein, Lawrence R, 1969. "Estimation on Interdependent Systems in Macroeconometrics," Econometrica, Econometric Society, vol. 37(2), pages 171-92, April.
- Brundy, James M & Jorgenson, Dale W, 1971. "Efficient Estimation of Simultaneous Equations by Instrumental Variables," The Review of Economics and Statistics, MIT Press, vol. 53(3), pages 207-24, August.
- Bianchi, Carlo & Calzolari, Giorgio & Corsi, Paolo, 1979. "On the stability of the Klein-I model," Economics Letters, Elsevier, vol. 4(1), pages 33-35.
- Schmidt, Peter, 1974. "The Algebraic Equivalence of the Oberhofer-Kmenta and Theil-Boot Formulae for the Asymptotic Variance of a Characteristic Root of a Dynamic Econometric Model," Econometrica, Econometric Society, vol. 42(3), pages 591-92, May.
- Oberhofer, W & Kmenta, J, 1973. "Estimation of Standard Errors of the Characteristic Roots of a Dynamic Econometric Model," Econometrica, Econometric Society, vol. 41(1), pages 171-77, January.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.